Back to Search Start Over

Explicit solutions to the Sharma-Tasso-Olver equation

Authors :
Mohammed Aly Abdou
Loubna Ouahid
Saud Owyed
A. M. Abdel-Baset
Mustafa Inc
Mehmet Ali Akinlar
Yu-Ming Chu
Source :
AIMS Mathematics, Vol 5, Iss 6, Pp 7272-7284 (2020)
Publication Year :
2020
Publisher :
AIMS Press, 2020.

Abstract

We present new exact traveling wave solutions of generalized Sharma-Tasso-Olver (STO) with variable coefficients using three different methods, namely the extended F-expansion, the new sub-equations, and generalized Kudryashov expansion. We obtain new solutions with the form of solitons, triangular and rational functions. Computational results indicate that these methods are very useful and easily applicable for solving diverse types of differential equations in nonlinear science.

Details

Language :
English
ISSN :
24736988
Volume :
5
Issue :
6
Database :
Directory of Open Access Journals
Journal :
AIMS Mathematics
Publication Type :
Academic Journal
Accession number :
edsdoj.51d03f061f0f49ebb54dd31cf3d10e54
Document Type :
article
Full Text :
https://doi.org/10.3934/math.2020465/fulltext.html